Alert archive / Indiana / Wind Chill Advisories in 2015
Wind Chill Advisory 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind chill advisory at Feb 23, 2015, 3:31 PM EST for 27 counties in Indiana. It took effect at Feb 24, 2015, 3:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2015, 3:31 PM EST (20:31 UTC)
- In effect from
- Feb 24, 2015, 3:00 AM EST
- Expired
- Feb 24, 2015, 9:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
All 27 counties
Boone County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 27 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- -95 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
719 WWUS43 KIND 232031 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 331 PM EST MON FEB 23 2015 INZ031-038-040>042-240445- /O.NEW.KIND.WC.Y.0006.150224T0800Z-150224T1400Z/ HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE 331 PM EST MON FEB 23 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST TUESDAY. * WIND CHILL VALUES: VALUES WILL BE IN THE -15 TO -20 RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ 50
4 follow-up statements
376 WWUS43 KIND 240247 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 947 PM EST MON FEB 23 2015 INZ031-038-040>042-241100- /O.CON.KIND.WC.Y.0006.150224T0800Z-150224T1400Z/ HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE 947 PM EST MON FEB 23 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST TUESDAY... * WIND CHILL VALUES: VALUES WILL BE IN THE -15 TO -22 RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
518 WWUS43 KIND 240905 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 405 AM EST TUE FEB 24 2015 INZ031-038-040>042-241400- /O.CON.KIND.WC.Y.0006.000000T0000Z-150224T1400Z/ HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE 405 AM EST TUE FEB 24 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ CP
297 WWUS43 KIND 240947 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 447 AM EST TUE FEB 24 2015 INZ021-028>030-035>037-039-043>049-051>057-241400- /O.EXA.KIND.WC.Y.0006.000000T0000Z-150224T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE- HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY- VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT... CRAWFORDSVILLE...INDIANAPOLIS...TERRE HAUTE...SHELBYVILLE 447 AM EST TUE FEB 24 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. ARCTIC HIGH PRESSURE BRINGING CLEAR SKIES AND CALM WINDS TO CENTRAL INDIANA HAS ALLOWED TEMPERATURES TO PLUMMET. TEMPERATURES ARE WELL BELOW ZERO ACROSS MUCH OF THE AREA SO WINDS OF EVEN A FEW MILES AN HOUR CAN BRING WIND CHILLS BELOW -15. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ INZ031-038-040>042-241400- /O.CON.KIND.WC.Y.0006.000000T0000Z-150224T1400Z/ HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE 447 AM EST TUE FEB 24 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
267 WWUS43 KIND 241401 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 901 AM EST TUE FEB 24 2015 ...WIND CHILL ADVISORY HAS EXPIRED... INZ021-028>031-035>049-051>057-241515- /O.EXP.KIND.WC.Y.0006.000000T0000Z-150224T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 901 AM EST TUE FEB 24 2015 ...WIND CHILL ADVISORY HAS EXPIRED... TEMPERATURES ARE RISING QUICKLY THIS MORNING WITH MOST WIND CHILLS NOW WARMER THAN -15 DEGREES. FOR THAT REASON...THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ RYAN
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind chill advisory went out at Feb 23, 3:26 PM EST, 5 minutes earlier.
Area forecast discussion, Feb 23, 3:26 PM EST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 326 PM EST MON FEB 23 2015 .UPDATE... THE SYNOPSIS...NEAR TERM...AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 326 PM EST MON FEB 23 2015 COLD WEATHER WILL CONTINUE THROUGH THE WORK WEEK...BUT WARMER AIR LOOKS TO RETURN FOR THE WEEKEND. A COUPLE OF WEAK SYSTEMS WILL BRING CHANCES FOR SNOW TUESDAY AND WEDNESDAY. ANOTHER SYSTEM WILL BRING RAIN AND SNOW CHANCES SATURDAY NIGHT INTO MONDAY. && .NEAR TERM.../REST OF THIS AFTERNOON AND TONIGHT/ ISSUED AT 326 PM EST MON FEB 23 2015 SOME CLOUDS WERE ACROSS NORTHERN PORTIONS OF THE FORECAST AREA THIS AFTERNOON...BUT EXPECT THESE TO DISSIPATE WITH LOSS OF HEATING LATE THIS AFTERNOON. SOME HIGH CLOUDS WERE MOVING ACROSS THE SOUTH. HIGH PRESSURE WAS NEAR THE MISSISSIPPI RIVER THIS AFTERNOON...AND THIS HIGH WILL MOVE EAST ACROSS THE AREA TONIGHT. THIS WILL ALLOW WINDS TO WEAKEN AND PERHAPS GO CALM IN SOME AREAS THIS EVENING. OVERNIGHT THE PRESSURE GRADIENT BEGINS TO TIGHTEN ONCE AGAIN...ESPECIALLY ACROSS THE NORTHERN FORECAST AREA. THIS WILL ALLOW WINDS TO INCREASE SOME THERE LATE TONIGHT. MEANWHILE SOME HIGH CLOUDS WILL MOVE ACROSS SOUTHERN SECTIONS OF THE AREA. TEMPERATURE FORECAST WILL BE TOUGH AS SOME AREAS OF CENTRAL INDIANA HAVE RESPONDED WELL TO TEMPERATURES TODAY AND AREA NEAR 20 AT THE MOMENT. CONDITIONS WILL BE GOOD FOR RADIATIONAL COOLING THIS EVENING ACROSS THE NORTH BUT WINDS WILL PICK UP OVERNIGHT. MEANWHILE THE HIGH CLOUDS WILL NOT PROVIDE IDEAL RADIATIONAL COOLING CONDITIONS SOUTH. THUS DO NOT EXPECT TEMPERATURES TO GET QUITE AS COLD AS SOME MODELS /SUCH AS ECMWF/ SUGGEST. WILL STILL GO BELOW MET MOS AND GENERALLY STICK WITH LOWS OF 0 TO -5. THAT BEING SAID...WOULD NOT RULE OUT LOCALLY COLDER CONDITIONS IN SHELTERED AREAS WITH A DEEPER SNOWPACK. WITH WINDS DIMINISHING FOR MOST OF THE NIGHT...WIND CHILL VALUES WILL STAY ABOVE WIND CHILL CRITERIA MOST AREAS FOR MOST OF THE NIGHT. HOWEVER...ACROSS THE FAR NORTHEAST...WITH THE WINDS PICKING UP LATE TONIGHT WIND CHILL CRITERIA WILL BE MET THERE FOR ABOUT 5 HOURS. AFTER COORDINATING WITH NEIGHBORING OFFICES...WILL GO AHEAD AND ISSUE A WIND CHILL ADVISORY FOR AREAS ROUGHLY ON A KOKOMO-MUNCIE LINE LATE TONIGHT INTO EARLY TUESDAY. && .SHORT TERM.../TUESDAY THROUGH THURSDAY/ ISSUED AT 326 PM EST MON FEB 23 2015 FOCUS IS ON CHANCES FOR SNOW THROUGH THE PERIOD. MODELS ARE CLOSE ENOUGH FOR MUCH OF THE PERIOD THAT A BLEND WAS USED. ON TUESDAY A COLD FRONT WILL APPROACH THE AREA ALONG WITH AN UPPER IMPULSE. CLOUDS WILL INCREASE AS THEY APPROACH. THERE WILL BE SOME FORCING WITH THIS SYSTEM AS CAN BE SEEN IN THE Q-VECTOR CONVERGENCE PROGS...BUT MOISTURE IS PRETTY LIMITED WITH THIS SYSTEM. COLD FRONTS AS OF LATE HAVE HAD THE ABILITY TO SQUEEZE OUT SOME SNOW. THUS HAVE ADDED SOME SLIGHT CHANCE POPS TO THE NORTHEAST HALF OF THE AREA TUESDAY AFTERNOON. KEPT THESE POPS INTO TUESDAY EVENING AS THE COLD FRONT MOVES THROUGH. OVERNIGHT TUESDAY NIGHT DRY AIR WILL MOVE IN ENDING THE THREAT FOR SNOW. WEDNESDAY WILL BE DRY...BUT A SYSTEM MOVING THROUGH THE UPPER TROUGH MAY IMPACT THE AREA WEDNESDAY NIGHT INTO THURSDAY. UNCERTAINTY EXISTS IN HOW FAR NORTH THIS SYSTEM WILL GET WITH A SHARPER UPPER TROUGH MOVING IN LATER THURSDAY. FOR NOW JUST WENT WITH SOME SLIGHT CHANCE POPS OVER MAINLY THE SOUTHERN 2/3 OF THE AREA OVERNIGHT WEDNESDAY NIGHT INTO THURSDAY. FOR TEMPERATURES...GIVEN HOW WELL READINGS REBOUNDED TODAY WENT CLOSER TO THE WARMER OF THE MOS NUMBERS FOR HIGHS TUESDAY. MAV MOS LOOKS REASONABLE FOR LOWS TUESDAY NIGHT. MET MOS LOOKS TOO WARM ON WEDNESDAY WITH CLOUDS MOVING IN...SO WENT CLOSER TO MAV. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ISSUED AT 243 PM EST MON FEB 23 2015 PRIMARY FOCUS FOR THE EXTENDED REMAINS ON YET ANOTHER STORM SYSTEM SET TO IMPACT THE OHIO VALLEY DURING THE SECOND HALF OF THE WEEKEND AND EARLY NEXT WEEK. PRIOR TO THAT STORM HOWEVER...STRONG HIGH PRESSURE WILL BE THE DOMINANT FEATURE THROUGH SATURDAY WITH A REINFORCING BLAST OF COLD POLAR AIR. POTENTIAL EXISTS FOR SUBZERO LOWS IN PARTS OF CENTRAL INDIANA THURSDAY/FRIDAY NIGHTS MAKING FOR SOME OF THE COLDEST TEMPS EXPERIENCED IN OVER 20 YEARS FOR THE END OF FEBRUARY. THE HIGH WILL SHIFT EAST OF THE REGION SATURDAY WITH WARM ADVECTION COMMENCING IN A RETURN FLOW PATTERN. UPPER LEVEL LOW WILL DIVE OUT OF WESTERN CANADA AND SERVE TO CARVE OUT A DEEP UPPER TROUGH CENTERED OVER SOUTHERN CALIFORNIA BY SUNDAY. THIS WILL PROMOTE SOUTHWEST FLOW DOWNSTREAM ACROSS THE EASTERN U S WITH MILDER AIR AND DEEPER MOISTURE OVERSPREADING THE OHIO AND TENNESSEE VALLEYS. SEVERAL PIECES OF ENERGY WILL EJECT OUT OF THE TROUGH AND RIDE NORTHEAST INTO THE AREA...SETTING THE STAGE FOR A PROLONGED PERIOD OF PRECIPITATION BEGINNING SATURDAY NIGHT INTO MONDAY. TRENDS BECOMING INCREASINGLY CLEAR THAT WARMER AIR ALOFT WILL HAVE NO TROUBLE ADVECTING OVER THE REGION WITH SEVERAL MODELS SHOWING 850MB TEMPS SURGING ABOVE 0C SUNDAY. THE ISSUE WILL BE THE NEAR SURFACE LAYER/GROUND TEMPS CONSIDERING THE PRESENCE OF THE REMNANT SNOW PACK AND THE SLOW DEPARTURE OF THE ARCTIC AIR ASSOCIATED WITH THE HIGH PRESSURE. WHILE PRECIP IS LIKELY TO START OUT AS LIGHT SNOW SATURDAY NIGHT...DOES APPEAR A SLOPPY WINTRY MIX/ICY SCENARIO IS A POSSIBILITY AT LEAST FOR PART OF THE EVENT WITH PRECIP LIKELY CHANGING OVER TO ALL RAIN IN SOME AREAS AS SURFACE TEMPS WARM INTO THE 30S. STORM TRACK AND STRENGTH WILL ULTIMATELY DETERMINE IF...WHERE AND WHEN THIS COULD SET UP AND STILL A FEW DAYS AWAY FROM BEING ABLE TO BE MORE DEFINITIVE. FOR NOW...WILL CARRY RAIN/SNOW MIX NORTH AND RAIN SOUTH SUNDAY BEFORE COLDER AIR RETURNS AND CHANGES PRECIP TO SNOW BEHIND A COLD FRONT SUNDAY NIGHT AND MONDAY. UNDERCUT SUPERBLEND HIGHS BY A FEW DEGREES OVER THE WEEKEND CONSIDERING THAT MODELS MAY BE OVERDOING WARMTH AT THIS EARLY STAGE. WILL CONTINUE TO MONITOR. && .AVIATION /DISCUSSION FOR THE 232100Z KIND TAF UPDATE/...ISSUED AT ISSUED AT 319 PM EST MON FEB 23 2015 NO SIGNIFICANT CHANGES MADE TO THE FORECAST AT THIS TIME. PREVIOUS DISCUSSION FOLLOWS. OTHER THAN A FEW MVFR STRATOCU THIS AFTERNOON...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE FORECAST PERIOD. HIGH PRESSURE ACROSS THE REGION EARLY THIS AFTERNOON WITH MODEL SOUNDINGS SHOWING DEEP SUBSIDENCE ALOFT. CONTINUE TO SEE A FEW POCKETS OF STRATOCU DIP SOUTH INTO THE REGION FROM LAKE MICHIGAN. THIS WILL BRIEFLY PRODUCE SCATTERED CEILINGS TO AROUND 2500FT OVER THE NEXT FEW HOURS...ESPECIALLY AT KIND. SHOULD SEE LOW CLOUDS GRADUALLY DIMINISH BY LATE AFTERNOON AS LOW LEVEL FLOW WEAKENS. SKIES WILL BE MOSTLY CLEAR OVERNIGHT AS THE HIGH SAGS THROUGH THE OHIO VALLEY. A QUICK MOVING COLD FRONT WILL MOVE INTO THE REGION TUESDAY AFTERNOON...WITH MID LEVEL CLOUDS SPREADING ACROSS THE TERMINALS MIDDAY TUESDAY. POTENTIAL FOR LOWER CEILINGS AND PERHAPS SNOW SHOWERS LATER IN THE AFTERNOON TUESDAY. NORTHERLY FLOW THIS AFTERNOON WILL BECOME LIGHT AND VARIABLE TONIGHT...THEN BECOME GUSTY FROM THE SOUTHWEST TUESDAY IN ADVANCE OF THE FRONT. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. WIND CHILL ADVISORY FROM 3 AM TO 9 AM EST TUESDAY FOR INZ031-038-040>042. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....RYAN AVIATION...RYAN VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Feb 23, 9:57 AM EST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 957 AM EST MON FEB 23 2015 INZ021-028>031-035>049-051>057-060>065-067>072-241500- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 957 AM EST MON FEB 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: BELOW ZERO TEMPERATURES AND WIND CHILLS ARE EXPECTED. HAZARDS: VERY COLD CONDITIONS. TIMING: BELOW ZERO WIND CHILLS THROUGH EARLY AFTERNOON. LOWEST WIND CHILLS OF NEAR 20 DEGREES BELOW ZERO NEAR SUNRISE TUESDAY. DISCUSSION: ARCTIC HIGH PRESSURE WILL CONTINUE TO PROVIDE COLD CONDITIONS TO THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: BITTERLY COLD TEMPERATURES AND WELL BELOW ZERO WIND CHILLS ARE EXPECTED OVERNIGHT MONDAY NIGHT AND TUESDAY MORNING. BITTER COLD WILL REMAIN A THREAT THROUGH MUCH OF THE WEEK. THE NEXT WEATHER MAKER COULD BRING RAIN OR SNOW TO CENTRAL INDIANA BY SATURDAY NIGHT. DISCUSSION: ARCTIC AIR WILL REMAIN IN PLACE MUCH OF THIS WEEK. RAIN OR SNOW AND NOT AS COLD TEMPERATURES ARE EXPECTED LATE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
Nearby
Wind Chill Advisories in Indiana, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.